# SDR SWIA200312451

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 947 hours, 764 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connector
- Condition: Disconnected
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETRACTED GEAR AFTER TAKEOFF AND NOSE GEAR DOOR AURAL WARNING SOUNDED.  RETURNED TO DFW.  FOUND CANNON PLUG FOR NOSE DOOR SELECTOR VALVE DISCONNECTED.  RECONNECTED CANNON PLUG.  OPS CHECK GOOD IAW MM 33-22-20.
